# SDR ASAA0540320

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C26603202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 4 SLAT IS DELAMINATED ON T/E AT INBOARD END.  REMOVED DAMAGED AREA, FABRICATED SKIN FILLER AND DOUBLER AND INSTALLED REPAIR PIECES IAW B737-400 SRM 51-70-10 REPAIR 21.  (M)
